# SDR 2022FA0000579

- Difficulty date: October 15, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N373CB
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844174
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 67146000
- Condition: Broken
- Location: Nose Landing Gea
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN EMERGENCY LANDING WAS DECLARED BY THE INSTRUCTOR ON BOARD N373CB AFTER THE NOSE GEAR SAFE LIGHT FAILED TO ILLUMINATE INDICATING THAT THE NOSE GEAR WAS DOWNED AND LOCKED. AN INSPECTION WAS PERFORMED BY MAINTENANCE PERSONAL AND FOUND THAT THE NOSE GEAR BRACE ASSEMBLY P/N 67146000 THAT HOLDS THE NOSE GEAR DOWN LOCK ASSEMBLY PN 67150004 BROKE COMPLETELY OFF.
